What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 25, 11:46 AM EST, 5 hours 11 minutes earlier.
Area forecast discussion, Jun 25, 11:46 AM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1246 PM EDT Wed Jun 25 2025
.SYNOPSIS...
The heat wave continues through the end of the week for much of
the area, but eases up slightly as the chance for mainly
afternoon and evening showers and thunderstorms increases.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 1207 PM Wednesday...
Key Points:
* Extreme Heat Warnings and Heat Advisories continue across the
lowlands and southern and lower mountainous terrain for heat
index values in the 100s this afternoon.
* Heat Advisories are in effect across the lowlands for heat
index values in the 100s Thursday afternoon.
* Heat Advisories are in effect across the lowlands for heat
index values in the 100s Friday afternoon.
High pressure at the surface and aloft will continue to provide
hot and humid weather conditions through the end of the week.
Another warm and muggy night is on tap for tonight, providing
little relief from the persistent heat. Heat advisories and
warnings continue in effect for most of the area as heat index
values meander around 103 this afternoon. Extreme Heat Warnings
and Heat Advisories have been extended into Thursday evening for
most parts of NE Kentucky, SE Ohio and much of the lowlands of
West Virginia, as similar conditions are expected.
Similar hot and humid conditions are anticipated on Friday, so
another Heat Advisory has been issued for all of the lowlands until
8 PM Friday evening.
With abundant low level moisture (PWATs around 2 inches), afternoon
heat and a lack of deep layered shear or any other upper level
support, isolated diurnal convection can be expected every afternoon
and evening through Friday. Water loading soundings are indicative
of strong downburst possible. WPC keeps a marginal risk for
excessive rainfall at least for some portions of our area every day
through Friday.
Very warm and muggy nights will continue, with precipitation
activity promoting chances for overnight fog development wherever
they occur.
Expect an increase in convective coverage each day as a frontal
boundary approaches from the north.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1207 PM Wednesday...
Weather charts suggest the front will never make it south into
our area. Instead, the frontal boundary lifts north over the
weekend as the upper level high drifts east of the Appalachians
by Friday night. This will allow for southern stream shortwave
to lift north and provide some forcing under a moist and
unstable environment. Therefore, the area will remain unsettled
with additional afternoon showers and thunderstorms possible
over the weekend.
Very warm and muggy nights will continue, with precipitation
activity promoting chances for overnight fog development wherever
they occur.
Temperatures will moderate some, due to cloudiness and afternoon cooling
shower.
&&
.LONG TERM /MONDAY THROUGH TUESDAY/...
As of 1207 PM Wednesday...
Better chances for showers and storms arrive Tuesday with a cold
front. Dry weather returns by mid next week. Temperatures will
moderate some behind the cold front by mid week.
Central guidance keeps highs around 90 and lows around 70 across the
lowlands into early next week, before both tail off toward normal
heading into the middle of next week.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 1235 PM Wednesday...
Radar imagery shows afternoon convection firing up across
portions of SE OH and northern WV at the time of writing. Expect
this convection to expand in coverage through this evening as
they move slowly east. Brief periods of IFR/LIFR visibility
will be possible along the heavier showers or storms. Otherwise,
VFR conditions will prevail under weak flow through at least
midnight.
Areas of IFR dense valley fog will be possible mainly over areas
that receive rainfall this afternoon and evening. Any dense fog
will quickly dissipate by 12Z Thursday morning.
Surface flow will be calm to light and variable, beneath light,
mainly northwest flow aloft.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE: High.
ALTERNATE SCENARIOS: Timing and impacts from thunderstorms may
vary from forecast. Timing and extent of valley fog late
tonight may vary, including the possibility of earlier, denser
fog where thunderstorms occur this afternoon or this evening.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z THURSDAY...
IFR conditions possible in afternoon and evening thunderstorms,
and early morning fog, through Sunday.
&&
.CLIMATE...
As of 630 AM Wednesday...
Forecast and Record High Temperatures:
June 24:
KCRW: 96 96/1929
KHTS: 97 105/1930
KCKB: 94 97/1923
KPKB: 94 96/1930
KBKW: 91 90/1949
KEKN: 92 90/1949
June 25:
KCRW: 93 103/1930
KHTS: 95 101/1921
KCKB: 91 96/1930
KPKB: 92 100/1988
KBKW: 88 91/1914
KEKN: 90 92/1914
June 26:
KCRW: 93 99/1934
KHTS: 93 99/1954
KCKB: 91 96/1930
KPKB: 91 97/1952
KBKW: 86 93/1934
KEKN: 88 90/2005
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Heat Advisory from 8 AM to 8 PM EDT Friday for WVZ005>011-
013>020-024>031.
Extreme Heat Warning until 8 PM EDT Thursday for WVZ005>011-
013>020-026>031.
Heat Advisory until 8 PM EDT this evening for WVZ024-025-
032>034-039-040-515-517-519.
OH...Heat Advisory until 8 PM EDT Thursday for OHZ066-067-083-084.
Heat Advisory from 8 AM to 8 PM EDT Friday for OHZ066-067-075-
076-083>087.
Extreme Heat Warning until 8 PM EDT Thursday for OHZ075-076-
085>087.
KY...Heat Advisory until 8 PM EDT Thursday for KYZ101-102-105.
Heat Advisory from 8 AM to 8 PM EDT Friday for KYZ101>103-105.
Extreme Heat Warning until 8 PM EDT Thursday for KYZ103.
VA...Heat Advisory until 8 PM EDT this evening for VAZ003-004.
&&
SYNOPSIS...TRM/ARJ
NEAR TERM...ARJ
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...ARJ
CLIMATE...TRMHazardous weather outlook, Jun 25, 10:57 AM EST, 6 hours before
Hazardous Weather Outlook
National Weather Service Charleston WV
1157 AM EDT Wed Jun 25 2025
OHZ075-076-WVZ009>011-019-020-028>031-261600-
Athens-Washington-Wood-Pleasants-Tyler-Ritchie-Doddridge-Braxton-
Gilmer-Lewis-Harrison-
1157 AM EDT Wed Jun 25 2025
...EXTREME HEAT WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central and northern West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Heat Warning.
Strong to marginally severe thunderstorms are possible this
afternoon and evening. These storms could produce heavy downbursts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Heat Warning.
Heat Advisory.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ103-OHZ085>087-WVZ005>008-013>018-026-027-261600-
Boyd-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Lincoln-
Putnam-Kanawha-Roane-Wirt-Calhoun-Boone-Clay-
1157 AM EDT Wed Jun 25 2025
...EXTREME HEAT WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, and portions of central,
northern, southern and western West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Heat Warning.
Strong thunderstorms may be possible this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Heat Warning.
Heat Advisory.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
OHZ066-067-083-084-261600-
Perry-Morgan-Jackson OH-Vinton-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of southeast Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong to marginally severe thunderstorms are possible this
afternoon and evening. These storms could produce heavy downbursts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong storms could be possible on Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ032-039-040-261600-
Taylor-Upshur-Barbour-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for portions of central and
northern West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong to marginally severe thunderstorms are possible this
afternoon and evening. These storms could produce heavy downbursts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ516-518-520>526-261600-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1157 AM EDT Wed Jun 25 2025
This Hazardous Weather Outlook is for portions of northeast and
southeast West Virginia.
.DAY ONE...This Afternoon and Tonight.
Strong to marginally severe thunderstorms are possible this
afternoon and evening. These storms could produce heavy downbursts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ101-102-105-261600-
Greenup-Carter-Lawrence-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of northeast
Kentucky.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong thunderstorms are possible this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
VAZ003-004-WVZ033-034-515-517-519-261600-
Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh-
Northwest Fayette-Northwest Nicholas-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast and southern West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong thunderstorms are possible this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ024-025-261600-
Mingo-Logan-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of southern West
Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong, heavy thunderstorms are possible this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 25, 4:01 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Charleston WV
501 PM EDT Wed Jun 25 2025
WVZ028>030-039-252130-
Upshur WV-Lewis WV-Gilmer WV-Braxton WV-
501 PM EDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL GILMER...CENTRAL
LEWIS...NORTHEASTERN BRAXTON AND WESTERN UPSHUR COUNTIES THROUGH 530
PM EDT...
At 501 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Buckhannon to 10 miles east of Glenville.
Movement was south at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Weston, Stonewall Jackson, Rock Cave, Burnsville, Flatwoods, Lorentz,
Stouts Mills, Sand Run, Alton, Heaters, Walkersville, Kanawha Head,
Ireland, Horner, French Creek, and Falls Mills.
This includes the following highways...
Interstate 79 near mile marker 68, and between mile markers 71 and
101.
Route 33 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3867 8065 3895 8075 3908 8033 3882 8019
TIME...MOT...LOC 2101Z 339DEG 14KT 3902 8030 3892 8065
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jun 25, 4:13 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
513 PM EDT Wed Jun 25 2025
WVZ039-040-525-526-252145-
Barbour WV-Northwest Randolph WV-Upshur WV-Southeast Randolph WV-
513 PM EDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN RANDOLPH...NORTHEASTERN
UPSHUR AND SOUTHERN BARBOUR COUNTIES THROUGH 545 PM EDT...
At 513 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Parsons to near Buckhannon.
Movement was south at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Elkins, Buckhannon, Philippi, Audra State Park, Belington, Junior,
Womelsdorf (Coalton), Montrose, Pheasant Run, Volga, Kerens,
Ellamore, Tallmansville, Overhill, and Hodgesville.
This includes Route 33 between mile markers 15 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3897 7953 3881 8018 3905 8031 3916 7983
3913 7984 3911 7980 3908 7978 3904 7978
3899 7955
TIME...MOT...LOC 2113Z 344DEG 13KT 3911 7980 3899 8028
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jun 25, 4:30 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
530 PM EDT Wed Jun 25 2025
OHZ076-252200-
Washington OH-
530 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WASHINGTON COUNTY
THROUGH 600 PM EDT...
At 529 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Beverly, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marietta, Lowell, Macksburg, Lower Salem, and Devola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3963 8145 3963 8142 3960 8139 3959 8128
3961 8128 3961 8127 3958 8126 3957 8113
3944 8142 3958 8159 3959 8158 3958 8148
3964 8147 3965 8145
TIME...MOT...LOC 2129Z 307DEG 10KT 3962 8150
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
04Special weather statement, Jun 25, 4:45 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Charleston WV
545 PM EDT Wed Jun 25 2025
WVZ030-039-040-521-522-525-526-252215-
Barbour WV-Southeast Webster WV-Northwest Randolph WV-
Northwest Webster WV-Upshur WV-Lewis WV-Southeast Randolph WV-
545 PM EDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN RANDOLPH...
SOUTHEASTERN LEWIS...UPSHUR...NORTHEASTERN WEBSTER AND SOUTH CENTRAL
BARBOUR COUNTIES THROUGH 615 PM EDT...
At 545 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Audra State Park to near Rock
Cave. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Buckhannon, Mill Creek, Dailey, Holly River State Park, Rock Cave,
Beverly, Womelsdorf (Coalton), Huttonsville, Alexander, Eden,
Helvetia, Pickens, Cleveland, Alton, Walkersville, Hacker Valley,
Ellamore, Kanawha Head, Ireland, and Tallmansville.
This includes Route 33 between mile markers 15 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3873 7964 3871 7974 3874 7976 3874 7978
3869 7981 3856 8035 3877 8045 3877 8044
3878 8046 3883 8047 3892 8053 3902 8004
TIME...MOT...LOC 2145Z 324DEG 17KT 3893 8003 3884 8039
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JMCLocal storm report, Jun 25, 4:46 PM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
546 PM EDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail 6 NNW Buckhannon 39.07N 80.27W
06/25/2025 M0.70 Inch Upshur WV Broadcast Media
Reported along Hackers Creek Road.
&&
FMKSpecial weather statement, Jun 25, 4:53 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Charleston WV
553 PM EDT Wed Jun 25 2025
WVZ028-521-252230-
Northwest Webster WV-Braxton WV-
553 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BRAXTON AND NORTHWESTERN
WEBSTER COUNTIES THROUGH 630 PM EDT...
At 553 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sutton, moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sutton, Gassaway, Flatwoods, Little Birch, Exchange, Diana, Heaters,
Centralia, and Falls Mills.
This includes the following highways...
Interstate 79 between mile markers 56 and 74.
Route 19 between mile markers 64 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3853 8069 3854 8071 3853 8073 3853 8075
3856 8079 3877 8082 3881 8057 3857 8043
TIME...MOT...LOC 2153Z 343DEG 12KT 3871 8068
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JMC